# SDR IPXA11666523

- Difficulty date: May 8, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NR 1 D449024 AND DENT NR 2 D449025 LT WING INBD AFT FLAP T/E WEDGE LWR  SURFACE DENTS.  REPAIRED BOTH DENTS USING ONE REPAIR IAW SRM 51-70-10-2R AND EO B767-5 750-41819-B.
